Tag Archives: Mark

Member’s Mark Maximum Strength Nighttime Sleep Aid, Diphenhydramine HCI 50 mg (192 softgels)

Member’s Mark Sleep Aid Soft-gels help you to fall asleep fast, sleep soundly and wake up refreshed. These soft-gels are easy to swallow and are effective in relieving occasional sleeplessness. Nighttime sleep aid Non-habit forming Fall asleep fast Wake up refreshed Compare to Unisom SleepGels active ingredients

Member’s Mark 650mg Acetaminophen Extended Release Pain Reliever Fever Reducer Arthritis Pain Caplets (1 bottle (200 caplets))

Members Mark arthritis pain tablets temporarily relieve minor aches and pains due to: arthritis, the common cold, headache, toothache, muscular aches, backache and menstrual cramps. Compare to Tylenol 8HR Arthritis Pain active ingredient For the temporary relief of minor arthritis pain Extended-release tablets Aspirin and gluten free Lasts up to 8 hours